# SDR AALA201711029019

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,503 hours, 25,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001099
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE HARD TO ARM. REMOVED EXCESS SEALANT, CLEANED AND LUBRICATED L1 DOOR GIRT BAR BAR FITTING IAW AMM.
